# SDR YENA2023051600516

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 40,228 hours, 12,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEM NR 2023-230801: CORR LWR SILL AT STR 23R FR67-FR68AFT GALLEY THIS ENTRY UPDATES THE DEFECT FOR SDR YES; (RESOLVED ON W/O: 1210170 TASKCARD: NR-00026 ) REF AEM NR 2023-230801 FOR ALL WORK ACP: CORR LWR SILL AT STR 23R FR67-FR68 AFT GALLEY PERM RPR ACP PER SRM 53-41-14-300-001. THIS DEFECT WAS CREATED TO UPDATE SDR YES (ASSOCIATED NR-00016/00017 MX220).'
